# SDR UPS98825515

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 902
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, SEAT TRACK CORROSION REMOVAL BEYOND LIMITS FS 902 LBL 60.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT SECTION IAW SRM 53-7-3.
